# SDR UIEA200800023

- Difficulty date: January 30, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 94,816 hours, 19,375 cycles
- Engine: Ge CF650E2
- Engine time: 88,797 hours, 18,147 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL ON ENGINE 1.  N1 DECREASED FROM 105 PERCENT TO 100 PERCENT REDUCED THRUST TO 33 PERCENT N1 STABILIZED FL 390, TAT -21 DEGREES.  ON LANDING ROLLOUT, NR 1 N1 DECREASED AND EGT INCREASED TO 900 DEGREES.  REPLACED ENGINE.
